Show simple item record

dc.contributor.authorJeraj, Roberten_US
dc.contributor.authorMackie, Thomas Rockwellen_US
dc.contributor.authorBalog, Johnen_US
dc.contributor.authorOlivera, Gustavo H.en_US
dc.contributor.authorPearson, David W.en_US
dc.contributor.authorKapatoes, Jeff M.en_US
dc.contributor.authorRuchala, Kenneth J.en_US
dc.contributor.authorReckwerdt, Paul J.en_US
dc.date.accessioned2007-07-13T19:25:56Z
dc.date.available2007-07-13T19:25:56Z
dc.date.issued2004en_US
dc.identifier.citationThe following article appeared in Jeraj, R., Mackie, T.R., Balog, J., Olivera, G., Pearson, D., Kapatoes, J., et al. (2004). Radiation Characteristics Of Helical Tomotherapy. Medical Physics, 31(2), 396-404. and may be found at http://scitation.aip.org/medphys/en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/10130
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent866835 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.publisherAMER ASSOC PHYSICISTS MEDICINE AMER INST PHYSICSen_US
dc.relation.ispartofhttp://www.aip.orgen_US
dc.relation.ispartofhttp://scitation.aip.org/medphys/en_US
dc.rightsCopyright 2004 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.en_US
dc.titleRadiation characteristics of helical tomotherapyen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record